# SDR P5CA9700738

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WLG SHOCK STRUT INNER CYLINDER YOKE ADJACENT AFT BRAKE EQUALIZER ROD AREA FOUND CHAFING MARK AS RED MARKED.  REWORKED IN CONJUNCTION WITH BOEING FAX PAO-HKG-97-0008RE.
